Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Side effects of movox - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Hi, may I answer your health queries right now ?
User :   hello there
Doctor :   hi
Doctor :   i am dr AAAAAAA , how can i help you?
User :   hello there i am taking movox and haved been on it 3 weeks ands i work at a supermarket dong nitefill and very very worried as this morning i slept till 11am and dad woke me up if he didnt then i would have slept all day
Doctor :   give me few moments to go through.
User :   and i feewl very strange in the eyes and when i am looking at sumthig then i start to stare and i feel strange
Doctor :   Ok.
User :   and get this weired feeling with things around me
User :   it was ment to be luvox but the generic is movox
Doctor :   Ok
User :   hello u there
Doctor :   yes
User :   whats gong on with me
Doctor :   I think you are just doing fine and you just sound anxious for me
Doctor :   Movox is a safe drug
Doctor :   and it should help you and if it is not, then you need a revision of medication by your treating physician
User :   s it because i am overtired
Doctor :   Why do not you spk to your physician about changing the medicine which is not helping you
User :   i dont have a appoint ment with him till 18th of janaray
Doctor :   As I feel here, you are bothering much about your thoughts
Doctor :   which are not physically harmful
User :   what would be harmfull
Doctor :   You are in a safe environment now
Doctor :   and the thoughts are making you insecure
Doctor :   Do you have a doctor where you can approach in a day or two
Doctor :   like a primary physician
User :   why am i in a safe environment
Doctor :   where the appointment is faster
User :   why u want me to see a doctor
User :   as they will tell me to wait to see the doctor thats looking after me
Doctor :   I want your primary to change your medicines if not helping
Doctor :   Ok, so they are not interested to change your medicines which are given by a psychiatrist
User :   it felt like it was then didnt feel like it was and so on
User :   thats right
Doctor :   I still feel that the medicine that you take is relatively very safe
User :   so nothing is happening in my brain at all as i get this very weird dizzyness too
Doctor :   and if the medicine does not help in bringing relief to the symptoms, it needs a change
User :   so nothing wouldnt be happening in my brain as i get this very weird dizzieness
Doctor :   No
User :   what would that be from
Doctor :   Whenver you feel dizzy, the best way is to lie dwon
Doctor :   and sleep for some time
Doctor :   let you not be disturbed as your father did
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor